# SDR FDEA200811284994

- Difficulty date: November 28, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75822
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SURFACE FOUND CHAFED AT BOTH SIDE OF WING ANTI-ICE TELESCOPIC DUCT CUT OUT AREA.  RT WING LEADING EDGE CHAFED SURFACE AT BOTH SIDE OF WING ANTI-ICE TELESCOPIC DUCT CUT OUT AREA REPAIR CARRIED OUT AS PER EA NO 1-5740-122639 PART 1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
